Fillers like restylane cause swelling. If you are prone to malar bags, this can aggravate the situation. Usually the swelling subsides after a few days.
Bags on cheekbones after Restylane
You did not mention which part of your face was injected with Restylane, but it is not unusual for some swelling to be present for a few days after the treatment. It is possible the bags you are seeing on your cheeks are due to this swelling and not the Restylane itself. I would recommend waiting a week or two to allow any swelling to resolve and then you should have a better idea of your true appearance. If you still feel there is an issue after a couple of weeks, you should return to see the physician who treated you.
Swelling following injection of Restylane
Thank you for sharing your question. Injection of Restylane can cause mild swelling that usually resolves within a week. You can try cold compresses to alleviate the problem. Good luck.
It appears that you have some swelling from the injections and it may take a week to subside. I would have preferred you have Voluma injected in your mid-face. I would wait a week to assess the situation and if you are unhappy have Vitrase injected. Best, Dr. Green
Final Result After Restylane Injection
Thank you for your question and for sharing your postprocedure photograph. The swelling that you are experiencing is likely normal postprocedure swelling, although you did not mention where your Restylane was injected. Icing can help for up to 48 hours after your procedure. In general, it will take 2 weeks to see the final result after filler injection to allow for any postprocedure swelling, and possibly bruising, to resolve. I would advise you to give it 2 weeks to see the final result of your procedure. At that point, if you continue to have any concerns, please contact your injector for an in-person reevaluation to best address your concerns. Best wishes!
Swelling in the first few days is common and should improve within a week or so.
If it persists, follow-up with your doctor to evaluate.